<< Previous Issue Kyungpook Mathematical Journal (Vol. 39, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 1—238
 Original Articles 
Some Theorems in Approximation by Linear Combinations of Modified Baskakov Type Operators
Minakshi Gaur1, S.K. Sharma1, Govind Prasad2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 1—10
Some New Inequalities for the Average Number of Guesses
S. S. Dragomir1, J. van der Hoek2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 11—17
Analysis of Stability of Solutions for Constant Coefficients Linear Singular Systems with Delay
Yuanqing Li, Yongqing Liu
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 19—31
Nonoscillatory Solutions of a Class of Impulsive Differential Equations of $n$-th Order with Retarded Argument
D. D. Bainov1, M. B. Dimitrova2, A. B. Dishliev3
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 33—46
Simultaneous Operational Calculus Involving a Product of Two General Class of Polynomials, Fox's $H$-function and the $H$-function of Several Complex Variables
V.B.L. Chaurasia, Rinku Patni
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 47—55
Cyclic Inequalities Related to Hardy Type
Sh. Salem
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 57—65
Absolute Summability Factors of In nite Series
S.M. Mazhar
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 67—73
Double Integral Relations Associated with a General Class of Polynomials, Fox's $H$-Function and the Multivariable $H$-Function
V.B.L. Chaurasia, Neeti Gupta
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 75—81
Computational Theory of Chains of Two Dimensional Laplace Transforms
A. Babakahani1, R.S. Dahiya2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 83—100
Uniqueness Theorems for Meromorphic Functions with Two Deficient Values
Hong-Xun Yi, Yu-Hua Li
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 101—110
Oscillatory and Asymptotic Properties of Solutions of Nonlinear Impulsive Differential Equations of Third Order with Retarded Argument
D.D. Bainov1, M.B. Dimitrova2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 111—118
Weighted Weak Type Inequalities for Certain Maximal Operators
Yoon Jae Yoo
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 119—126
Oscillation Criteria for Second Order Nonlinear Delay Difference Equations
Zheng-Rong Liu1, Wen-Deng Chen2, Yuan-Hong Yu3
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 127—132
Application of Fractional Calculus Operators to a Class of Univalent Functions with Negative Coefficients
S.K. Lee1, S.B. Joshi2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 133—139
Mapping Properties of Linear Combinations of Analytic Functions
M.L. Mogra
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 141—148
A Numerical Veri cation of the Approximate Solutions for Elasto-plastic Torsion Problem
Sang Hun Lee, Cheon Seoung Ryoo
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 149—157
lcm-Products of Number-theoretic Functions Revisited
R. G. Buschman
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 159—164
A Note on Biregular Rings
Roger Yue Chi Ming
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 165—173
Simple Lie Algebras Which Generalize Witt Algebras, I
Ki-Bong Nam
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 175—183
A Note on Quasi-continuous and Quasi-discrete Modules
Chu Trong Thanh
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 185—189
Linear Operators Strongly Preserving Multivariate Majorization with $T(I)=I$
LeRoy B. Beasley1, Sang-Gu Lee2, You-Ho Lee2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 191—194
On Lorentzian Semigroups
Yongdo Lim
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 195—205
Sigma-compactness via Nearness
Themba Dube
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 207—214
Filters and Strict Extensions of Frames
Bernhard Banaschewski1, Sung Sa Hong2
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 215—230
Ruled Surfaces of Finite Type Gauss Map in $S^3$
Changrim Jang, Keun Park, Byungjin Park
Kyungpook Mathematical Journal 1999 Vol. 39, No. 1, 231—238

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd